Yasunori Kimura

Professor
Department of Information Science
Faculty of Science
Toho University



Research Interests

Conference Calendar

2020

2019

2018

2017

2016

2015

Past Conferences

Publication

Articles in Journals

  1. Y. Kimura and F. Kohsaka, Spherically nonspreading mappings in geodesic spaces with curvature bounded above by one, Journal of Fixed Point Theory and Applications 18 (2016), 93-115.
  2. Y. Kimura and K. Sato, Approximation of a common fixed point in a geodesic space with curvature bounded above, Journal of Nonlinear and Convex Analysis 16 (2015), 2227-2234.
  3. Y. Kimura and S. Saejung, Strong convergence for a common fixed point of two different generalizations of cutter operators, Linear and Nonlinear Analysis 1 (2015), 53-65.
  4. S. Akashi, Y. Kimura, and W. Takahashi, Strongly convergent iterative methods for generalized split feasibility problems in Hilbert spaces, Journal of Convex Analysis 22 (2015), 917-938.
  5. Y. Kimura and H. Wada, Halpern type iteration with multiple anchor points in a Hadamard space, Journal of Inequalities and Applications 2015 (2015), 11 pages.
  6. Y. Kimura and K. Nakajo, Strong convergence to a solution of a variational inequality problem in Banach spaces, Journal of Applied Mathematics 2014 (2014), Article ID 346517, 10 pages.
  7. K. Aoyama and Y. Kimura, Viscosity approximation methods with a sequence of contractions, Cubo, A Mathematical Journal 16 (2014), 9-20.
  8. Y. Kimura and K. Nakagawa, Another type of Mann iterative scheme for two mappings in a complete geodesic space, Journal of Inequalities and Applications, 2014:72 (2014), 9 pages.
  9. Y. Kimura, Approximation of a common fixed point of a finite family of nonexpansive mappings with nonsummable errors in a Hilbert space, Journal of Nonlinear and Convex Analysis 15 (2014), 429-436.
  10. Y. Kimura, S. Saejung, and P. Yotkaew, The Mann algorithm in a complete geodesic space with curvature bounded above, Fixed Point Theory and Applications 2013:336 (2013), 13 pages.
  11. Y. Kimura and K. Nakajo, The problem of image recovery by the metric projections in Banach spaces, Abstract and Applied Analysis, 2013 (2013), Article ID 817392, 6 pages.
  12. Y. Kimura and K. Sato, Halpern iteration for strongly quasinonexpansive mappings on a geodesic space with curvature bounded above by one, Fixed Point Theory and Applications 2013 (2013), 14 pages.
  13. Y. Kimura and K. Sato, Two convergence theorems to a fixed point of a nonexpansive mapping on the unit sphere of a Hilbert space, Filomat 26 (2012), 949-955.
  14. Y. Kimura and K. Sato, Convergence of subsets of a complete geodesic space with curvature bounded above, Nonlinear Analysis: Theory, Methods & Applications 75 (2012), 5079-5085.
  15. K. Aoyama, Y. Kimura, and F. Kohsaka, Strong convergence theorems for strongly relatively nonexpansive sequences and applications, Journal of Nonlinear Analysis and Optimization: Theory & Applications 3 (2012), 67-77.
  16. Y. Kimura and K. Nakajo, Viscosity approximations by the shrinking projection method in Hilbert spaces, Computers & Mathematics with Appications 63 (2012), 1400-1408.
  17. Y. Kimura, Shrinking projection methods for a family of maximal monotone operators, Nonlinear Functional Analysis and Applications 16 (2011), 481-489.
  18. K. Aoyama and Y. Kimura, Strong convergence theorems for strongly nonexpansive sequences, Applied Mathematics and Computation 217 (2011), 7537-7545.
  19. T. Ibaraki and Y. Kimura, Convergence of nonlinear projections and shrinking projection methods for common fixed point problems, Journal of Nonlinear Analysis and Optimization 2 (2011), 209-222.
  20. Y. Kimura, W. Takahashi, and J. C. Yao, Strong convergence of an iterative scheme by a new type of projection method for a family of quasinonexpansive mappings, Journal of Optimization Theory and Applications 149 (2011), 239-253.
  21. Y. Kimura, Convergence of a sequence of sets in a Hadamard space and the shrinking projection method for a real Hilbert ball, Abstract and Applied Analysis 2010 (2010), Article ID 582475, 11 pages.
  22. Y. Kimura and K. Nakajo, Some characterizations for a family of nonexpansive mappings and convergence of a generated sequence to their common fixed point, Fixed Point Theory and Applications 2010 (2010), Article ID 732872, 16 pages.
  23. Y. Kimura, Further improvement of a coefficient condition for a weakly convergent iterative scheme, Nonlinear Analysis Series A: Theory, Methods & Applications 71 (2009), e2023-e2027.
  24. Y. Kimura, K. Nakajo, and W. Takahashi, Convexity of the set of fixed points of a quasi-pseudocontractive type Lipschitz mapping and the shrinking projection method, Scientiae Mathematicae Japonicae 70 (2009), 213-220.
  25. Y. Kimura and W. Takahashi, On a hybrid method for a family of relatively nonexpansive mappings in a Banach space, Journal of Mathematical Analysis and Applications 357 (2009), 356-363.
  26. Y. Kimura, K. Nakajo, and W. Takahashi, Strongly convergent iterative schemes for a sequence of nonlinear mappings, Journal of Nonlinear and Convex Analysis 9 (2008), 407-416.
  27. Y. Kimura and W. Takahashi, A generalized proximal point algorithm and implicit iterative schemes for a sequence of operators on Banach spaces, Set-Valued Analysis 16 (2008), 597-619.
  28. K. Aoyama, Y. Kimura, and W. Takahashi, Maximal monotone operators and maximal monotone functions for equilibrium problems, Journal of Convex Analysis 15 (2008), 395-409.
  29. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, On a strongly nonexpansive sequence in Hilbert spaces, Journal of Nonlinear and Convex Analysis 8 (2007), 471-489.
  30. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, Finding common fixed points of a countable family of nonexpansive mappings in a Banach space, Scientiae Mathematicae Japonicae 66 (2007), 89-99.
  31. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear Analysis Series A: Theory, Methods & Applications 67 (2007), 2350-2360.
  32. H. Fukhar-ud-din, Y. Kimura, and H. Kiuchi, Noor iterations with errors for two asymptotically nonexpansive mappings in the intermediate sense in a Banach space, Scientiae Mathematicae Japonicae 63 (2006), 51-60.
  33. Y. Kimura, Weak convergence of resolvents of maximal monotone operators and Mosco convergence, Fixed Point Theory 6 (2005), 59-69.
  34. Y. Kimura, W. Takahashi, and M. Toyoda, Convergence to common fixed points of a finite family of nonexpansive mappings, Archiv der Mathematik 84 (2005), 350-363.
  35. Y. Kimura, Mosco convergence of closed convex subsets and resolvents of maximal monotone operators, Journal of Nonlinear and Convex Analysis 4 (2003), 269-275.
  36. T. Ibaraki, Y. Kimura, and W. Takahashi, Convergence theorems for generalized projections and maximal monotone operators in Banach spaces, Abstract and Applied Analysis 2003 (2003), 621-629.
  37. Y. Kimura and W. Takahashi, Weak convergence to common fixed points of countable nonexpansive mappings and its applications, Journal of the Korean Mathematical Society 38 (2001), 1275-1284.
  38. Y. Kimura and W. Takahashi, Strong convergence of sunny nonexpansive retractions in Banach spaces, PanAmerican Mathematical Journal 9 (1999), 1-6.
  39. Y. Kimura, A characterization of epi-convergence for lower semicontinuous functions without separability, Mathematica Japonica 49 (1999), 285-291.

Articles in Conference Proceedings

  1. Y. Kimura, Shrinking projection method for a family of nonexpansive mappings in a Hadamard space, Proceedings of the Seventh International Conference on Nonlinear Analysis and Convex Analysis I (S. Akashi, D. S. Kim, T. H. Kim, G. M. Lee, W. Takahashi, and T. Tanaka eds.), 2013, pp.229-235.
  2. Y. Kimura, Approximation of a fixed point of nonexpansive mapping with nonsummable errors in a geodesic space, Proceedings of the 10th International Conference on Fixed Point Theory and Its Applications, 2012, 157-164.
  3. K. Aoyama and Y. Kimura, A note on the hybrid steepest descent methods, Proceedings of the 10th International Conference on Fixed Point Theory and Its Applications, 2012, pp.73-80.
  4. Y. Kimura, Shrinking projection method for a family of quasinonexpansive mappings with a sequence of subsets of an index set, Nonlinear Mathematics for Uncertainty and its Applications (S. Li, X. Wang, Y. Okazaki, J. Kawabe, T. Murofushi, and L. Guan eds.), 2011, pp.371-378.
  5. Y. Kimura, Shrinking projection methods and common zero point problems for a finite family of maximal monotone operators, Proceedings of the Sixth International Conference on Nonlinear Analysis and Convex Analysis (Tokyo, Japan) (S. Akashi, Y. Kimura, and T. Tanaka eds.), 2010, pp.125-133.
  6. Y. Kimura, Strong convergence theorems by a hybrid method for families of relatively nonexpansive mappings in Banach spaces, Proceedings of Asian Conference on Nonlinear Analysis and Optimization (Shimane, Japan) (S. Akashi, W. Takahashi, and T. Tanaka eds.), 2009, pp.163-172.
  7. Y. Kimura, Weak convergence of an iterative scheme with a weaker coefficient condition, Modeling, Computation and Optimization (S. K. Neogy, A. K. Das, and R. B. Bapat, eds.), 2009, pp.287-298.
  8. Y. Kimura, An improvement of coefficient condition for weakly convergent iterative schemes, Proceedings of the Fifth International Conference on Nonlinear Analysis and Convex Analysis (Hsinchu, Taiwan) (S.-B. Hsu, H.-C. Lai, L.-J. Lin, W. Takahashi, T. Tanaka, and J.-C. Yao eds.), 2008, pp.85-93.
  9. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, Strongly nonexpansive sequences and their applications in Banach spaces, Proceedings of the Eighth International Conference on Fixed Point Theory and its Applications (Chiang Mai, Thailand), (S. Dhompongsa, K. Goebel, W. A. Kirk, S. Plubtieng, B. Sims, and S. Suantai eds.), 2008, pp.1-18.
  10. Y. Kimura, Equilibrium problems and convergence of resolvents for a sequence of functions, Proceedings of the International Symposium on Banach and Function Spaces II (Kitakyushu, Japan) (M. Kato and L. Maligranda, eds.), 2008, pp.349-359.
  11. Y. Kimura, On a strong convergence theorem of resolvents for maximal monotone operators in a Banach space, Proceedings of 2005 Symposium on Applied Functional Analysis--Information Science and Related Fields (T. Murofushi, W. Takahashi, and M. Tsukada eds.), 2007, pp.193-202.
  12. Y. Kimura, Approximating zeros of a monotone operator with iterative algorithms, Proceedings of the Fourth International Conference on Nonlinear Analysis and Convex Analysis (Okinawa, Japan) (W. Takahashi and T. Tanaka eds.), 2007, pp.253-260.
  13. Y. Kimura, A characterization of strong convergence for a sequence of resolvents of maximal monotone operators, Proceedings of the Seventh International Conference on Fixed Point Theory and its Applications (Guanajuato, Mexico) (H. Fetter, B. Gamboa de Buen, K. Goebel, W. A. Kirk, and B. Sims, eds.), 2006, pp.149-159.
  14. Y. Kimura, Mosco convergence and maximal monotone operators in Banach spaces, Proceedings of the Third International Conference on Nonlinear Analysis and Convex Analysis (Tokyo, Japan) (W. Takahashi and T. Tanaka eds.), 2004, pp.195-202.
  15. Y. Kimura, On Mosco convergence for a sequence of closed convex subsets of Banach spaces, Proceedings of the International Symposium on Banach and Function Spaces (Kitakyushu, Japan) (M. Kato and L. Maligranda, eds.), 2004, pp.291-300.

Edited book

  1. S. Akashi, Y. Kimura, and T. Tanaka (eds.), Nonlinear analysis and convex analysis, Yokohama Publishers, Yokohama, 2010, In celebration of the retirement of Professor Wataru Takahashi, ISBN: 978-4-946552-41-0.

CV

Education

Employment

Contact

Postal Address
Department of Information Science
Toho University
2-2-1, Miyama, Funabashi, Chiba 274-8510
Japan
Telephone
+81 47 472 8722
Email
yasunori@is.sci.toho-u.ac.jp

yasunori@is.sci.toho-u.ac.jp